# SDR 06FDEA03608

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 72,427 hours, 23,821 cycles
- Engine: Ge CF66D
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB UPPER LT SKIN PANEL 7439-1 CRACKED 3.5 INCHES. VERIFIED END OF CRACK WITH HI-FREQ E/C. REFERENCE E/A 8-5510-102053 FOR INTERIM REPAIR AND FERRY FLIGHT, AND REFERENCE E/A 8-5510-102054  FOR PERMANENT REPAIR.   A/C FERRIED TO LAX FOR PERMANENT REPAIR DOCUMENTED UNDER E/A 8-5510-102054. INTERIM REPAIR ACCOMPLISHED  BY IND HVMX DOCUMENTED UNDER E/A 8-5510-102053  PN 299542. REPAIR IS IN WORK AT LAX HVMX.   PERFORMED PERMANENT REPAIR PER EA 8-5510-102054.
